Posted by Cindy W on March 29, 2000, at 21:46:26
In reply to Re: Serzone after Effexor, posted by KarenB on March 29, 2000, at 19:00:44
> I had a simply awful time on Serzone, which lasted only two weeks. I was on the verge of tears, as you describe and I too had that "electric charge" sensation go through my head several times. I experienced extreme fatigue and was unable do exercise, which I do regularly with very little problem (on the right meds). It made me socially inhibited and just generally uncomfortable and anxious. I decided that anything that made me feel that bad was not worthy of any further trial and I quit. But, I may add that I just read a post from someone who said they felt weird and terrible for two weeks, then felt WONDERFUL!! So, I suppose it's up to you. An alternative drug for you may be Wellbutrin, which is more energizing and also doesn't have the sexual problems that the SSRIs have.
> Good Luck!
I went the other direction, from Serzone to Effexor-XR, but understand that suddenly discontinuing Effexor-XR will give you problems or at least side effects, in many cases. Serzone made me feel weird for two weeks (moodiness, uncontrollable anger for no reason, dizziness, fatigue), but after two weeks, I felt great. Effexor-XR (which I'm taking now) is helping, but I dread ever stopping it. Both Serzone and Effexor-XR seemed much better to me because of their lack of sexual side effects; I figure if you're going to fight depression, why add something else (loss of responsiveness) to everything else you're depressed about? Best wishes!